# SDR USAA20091130BB156

- Difficulty date: November 30, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLASHLIGHT AT L1 DOOR NEEDS A NEW BATTERY.  REMOVED AND REPLACED FLASHLIGHT L1 ASSEMBLY.
